Forum

Feeling rough after tysabri

Hi I’ve been on tysabri for a year and doing very well on it, no relapses during that time, no side effects and no symptoms at all. Since my last infusion on Monday I’ve felt totally washed out, weak and lethargic like I’ve just got over a bad case of the flu, loss of appetite and headaches. Am hoping it’s not a relapse, I have none of the sensory symptoms that I used to get during relapse. Maybe it’s just a bug or something but I might ring the ms nurse on Monday if I’m no better. Any thoughts/tips/reassurance?

hiya

i have only had 4 infusions. call ur ms nurse on mon.i feel drunk afterwards-horrible feeling but everything affects us differently.

dont worry-am sure it will be fine.

ellie x

Thanks, hopefully it’s nothing - just scared of it turning into a relapse!

Thanks Jen I had the flu jab too. There have been loads of colds and bugs going around so maybe I’ve picked something up. I have none of my old ms symptoms, just feel like someone’s kicked the stuffing out of me!

Feeling reassured this morning after talking to my nurse. Being on Tysabri and JC positive carries the risk of PML and although the risk is low there’s still that worry at the back of my mind when things don’t feel quite right. She thinks it sounds like a virus so I’m just gonna spend a few days in my pjs watching trashy tv and hopefully things will improve soon x